# SDR DALA2014120206438

- Difficulty date: November 27, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 60,201 hours, 43,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE TEE PIN BUSHING WORN.  MAINTENANCE REPLACED THE BUSHING.
